Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had an ipill after unprotected sex. Having vaginal bleeding. How long will it persist and reason ?

Hi doctor. I had unprotected sex on 5th day of my periods. Took an i- pill within 2hrs on the same day. After 5 days, Im having vaginal bleeding . Its not as heavy as it does during periods. Why is that bleeding happening and how long will it persists? Also are there any chances of me getting pregnant even after this bleeding?
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello ma'am and welcome.

Taking an ipill within 24 hours of unprotected aexual intercours providea 98% protection from conception. As for the bleeding, this is a side effect of the pill, and should subside in a while, do not worry.

Chances of pregnancy are slim to absent. Hope this helps.

Best wishes.
Answered: Sat, 23 Nov 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor